# SDR CA040804007

- Difficulty date: July 17, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 4,897 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550158260
- Part serial: 583
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLEED VALVE NOT CLOSING.   REPLACED BLEED VALVE.
